# SDR ASAA2017101922250

- Difficulty date: October 19, 2017
- Submitted: October 20, 2017
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 36,146 hours, 11,012 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Light
- Condition: Inoperative
- Location: Control Panel
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PRESSURIZATION CONTROL PANEL LIGHTS NOT ILLUMINATED.  ACFT GROUNDED.  CYCLED PRESSURE CONTROL, MANUAL CIRCUIT BREAKER AT THE P64 PANEL IAW AMM 20-60-01. ACCOMPLISHED DCPC BITE TEST PROCEDURE,  NO FAULTS DETECTED ON BOTH PRESSURE CONTROLLERS IAW FIM 21-31TASK 801.
